Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Apixaban (Blood thinner )

(1 Post)
Loopyloo97 Mon 13-Nov-17 15:38:35

Hi my 82 year old mother is in hospital suffering delirium/dementia she’s also bed bound .. The Dr prescribed Warafrin but her InR was very raised she’s now on Apixaban twice a day . I don’t know if it’s me but she seems more confused than usual and not eating she’s also very quiet Today she mentioned a stomach ache
I did express my concerns to the consultant but she doesn’t think that her symptoms are the side effects of this drug .
I’m wondering if Apixaban takes away appetite ! Has anyone got any experience of this drug as I’m worried sick but the Drs didn’t leave much option when the warafrin wasn’t working

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now